# SDR FDEA2019061741303

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 4,263 hours, 1,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT OUT AFTER SELECTING GEAR DOWN.  PERFORMED LAMP CHECK LIGHT STILL OUT. REPLACED BOTH  LEFT MAIN GEAR LIGHT. PERFORMED LAMP CHECK LIGHTS  WORKED GOT 3 GREEN AFTER SELECTING GEAR DOWN.         PER CREW DEBRIEF, VERIFIED LAMPS REMOVED BY THE  CREW TO BE BURNED OUT. REMOVED LEFT MAIN GEAR  INDICATION LAMPS AND VERIFIED CORRECT PART #  INSTALLED. RE-INSTALLED LAMPS REF 767AMM 33-13-00-2  AND PERFORMED LAMP TEST AND FOUND SATISFACTORY.  REF 767AMM 32-09-04-4, PERFORMED PSEU TEST AND ALL  TESTS PASSED. VISSUALLY INSPECTED LEFT MAIN GEAR  FOR ANY DEFECTS, NONE NOTED. NO HISTORY ON ITEM  LAST 99DAYS. A/C OK FOR SERVICE.
